MAUDE Adverse Event Report: MEDTRONIC MEXICO NC EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

MEDTRONIC MEXICO NC EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Catalog Number NCEUP4012X
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/07/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the physician was using an nc euphora balloon to treat a non- tortuous lesion in the lad.Ivus showed fibrotic/calcific plaque, 80% stenosis in the proximal lad.No damage was noted to packaging and the device had no issues reported when inspected upon removal from hoop.No resistance was encountered when advancing the device and no anatomical abnormalities were reported.The device did not pass through a previously deployed stent.The device was successfully inflated within rbp.It was reported that difficulty was encountered in removing the nc euphora balloon (nceup4012x).During retraction, the balloon wrapped around the wire.The physician then attempted to use another nc euphora (nceup4508x) balloon.No damage was noted to packaging and the device had no issues reported when inspected upon removal from hoop.No resistance was encountered when advancing the device.The device did not pass through a previously deployed stent but after it was deflated the balloon also wrapped around the wire.No injury to the patient was reported.
 
Additional Manufacturer Narrative
Device evaluation: the balloon returned slightly inflated with residue present inside the balloon.The hypotube was kinked in numerous places.There was slight stretching of the distal shaft.There was deformation to the distal tip.The guidewire entry port was damaged.The patency of the device was verified when a 0.015¿ mandrel and 0.014¿ guidewire was loaded through the inner lumen with no resistance noted (b)(4).
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
NC EUPHORA RX
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
MDR Report Key6157539
Report Number9612164-2016-01241
Device Sequence Number1024871
Product Code LOX
UDI-Device Identifier00643169396227
UDI-Public00643169396227
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K141090
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/16/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/20/2017
Device Catalogue NumberNCEUP4012X
Device Lot Number209881323
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/25/2016
Initial Date Received by Manufacturer 11/11/2016
Supplement Date Received by ManufacturerNot provided
12/16/2016
Initial Report FDA Received Date12/09/2016
Supplement Report FDA Received Date01/04/2017
09/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age57 YR
Patient Weight116